# SDR SRAA79503

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 2612 · Fire Detection
- Part: Fire Connector
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DUBAI - FLT 192 - DURING FLIGHT, NR 4 ENGINE FIRE AURAL WARNING CAME ON, SHUT DOWN ENGINE AND WARNING LIGHT EXTINGUISHED.  WHEN FIRE HANDLE WAS PULLED DOWN, NR 4 ENGINE SHORT CIRCUIT LIGHT CAME ON, AIRCRAFT LANDED IN DUBAI WITHOUT INCIDENTS.  INSPECTED NR 4 ENGINE, FOUND NO FIRE OCCURRED.  INSPECTED FIRE LOOP, FOUND EVIDENCE OF OIL AT CANNON PLUG, REMOVED OIL AND OPS CHECKED GOOD.  (X)
